Advances in Differential Equations

Existence theorems for elliptic equations involving supercritical Sobolev exponent

J. Chabrowski and Jianfu Yang

Full-text: Open access

Abstract

We prove the existence of a bounded positive solution of a semilinear elliptic equation involving a supercritical exponent. Using the Lusternik-Schnirelman theory of critical points we also obtain the existence of multiple solutions.

Article information

Source
Adv. Differential Equations, Volume 2, Number 2 (1997), 231-256.

Dates
First available in Project Euclid: 24 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366809215

Mathematical Reviews number (MathSciNet)
MR1424769

Zentralblatt MATH identifier
1023.35502

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Chabrowski, J.; Yang, Jianfu. Existence theorems for elliptic equations involving supercritical Sobolev exponent. Adv. Differential Equations 2 (1997), no. 2, 231--256. https://projecteuclid.org/euclid.ade/1366809215


Export citation